RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, Number 4, Pages 67–70 (Mi vmumm519)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Stability of flow of a nonlinear viscous power-law hardening medium in a deformable channel

V. S. Yushutin

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A dynamical model of a power-law viscous flow past a deformable tube is considered. The problem is axisymmetric. Stationary solutions and their stability with respect to small perturbations are studied. The stability conditions are formulated in terms of nondimensional parameters.

Key words: deformable tube, power-law fluid, stability.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2012, 67:4, 99–102

UDC: 539.376
Received: 14.09.2011

Citation: V. S. Yushutin, “Stability of flow of a nonlinear viscous power-law hardening medium in a deformable channel”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, no. 4, 67–70; Moscow University Mechanics Bulletin, 67:4 (2012), 99–102

Citation in format AMSBIB
\Bibitem{Yus12}
\by V.~S.~Yushutin
\paper Stability of flow of a nonlinear viscous power-law hardening medium in a deformable channel
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2012
\issue 4
\pages 67--70
\mathnet{http://mi.mathnet.ru/vmumm519}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2012
\vol 67
\issue 4
\pages 99--102
\crossref{https://doi.org/10.3103/S002713301204005X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867221822}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm519
  • http://mi.mathnet.ru/eng/vmumm/y2012/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vedeneev, A. B. Poroshina, “Stability of an elastic tube conveying a non-Newtonian fluid and having a locally weakened section”, Proc. Steklov Inst. Math., 300 (2018), 34–55  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:17
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019